Library Header Image
LSE Research Online LSE Library Services

The size-Ramsey number of powers of bounded degree trees

Berger, Sören, Kohayakawa, Yoshiharu, Maesaka, Giulia Satiko, Martins, Taísa, Mendonça, Walner, Mota, Guilherme Oliveira and Parczyk, Olaf (2021) The size-Ramsey number of powers of bounded degree trees. Journal of the London Mathematical Society, 103 (4). 1314 - 1332. ISSN 0024-6107

[img] Text (ramsey_trees-revised) - Accepted Version
Download (476kB)
Identification Number: 10.1112/jlms.12408


Given a positive integer (Formula presented.), the (Formula presented.) -colour size-Ramsey number of a graph (Formula presented.) is the smallest integer (Formula presented.) such that there exists a graph (Formula presented.) with (Formula presented.) edges with the property that, in any colouring of (Formula presented.) with (Formula presented.) colours, there is a monochromatic copy of (Formula presented.). We prove that, for any positive integers (Formula presented.) and (Formula presented.), the (Formula presented.) -colour size-Ramsey number of the (Formula presented.) th power of any (Formula presented.) -vertex bounded degree tree is linear in (Formula presented.). As a corollary, we obtain that the (Formula presented.) -colour size-Ramsey number of (Formula presented.) -vertex graphs with bounded treewidth and bounded degree is linear in (Formula presented.), which answers a question raised by Kamčev, Liebenau, Wood and Yepremyan.

Item Type: Article
Official URL:
Additional Information: © 2020 The Authors. The publishing rights in this article are licensed to the London Mathematical Society under an exclusive licence.
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 10 Jan 2022 10:51
Last Modified: 16 May 2024 23:42

Actions (login required)

View Item View Item


Downloads per month over past year

View more statistics